| Model Number |
350975 |
| Medical Device Problem Codes |
Low impedance (2285); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Event or Problem Description
This lead was capped due to noise and low impedance.Should additional information be received this file will be updated.
Additional Manufacturer Narrative
Combination product: yes.